# SDR SWIA2020031049233

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON THE RIGHT HAND WING AILERON PANEL 699BB.  (C CHECK) RO 3/7/2020    ORDERED AND RECIEVED NEW RH AILERON PANEL 699BB. DRILLED AND COUNTERSUNK FASTENER HOLES ON NEW PANEL REF SRM.
